On a boundary value problem on the half-line for nonlinear two-dimensional delay differential systems

Volume 92 / 2007

Ch. G. Philos Annales Polonici Mathematici 92 (2007), 133-153 MSC: 34K10, 34B40, 47H10. DOI: 10.4064/ap92-2-3

Abstract

This article is concerned with a boundary value problem on the half-line for nonlinear two-dimensional delay differential systems. By the use of the Schauder–Tikhonov theorem, a result on the existence of solutions is obtained. Also, via the Banach contraction principle, another result concerning the existence and uniqueness of solutions is established. Moreover, these results are applied to the special case of ordinary differential systems and to a certain class of delay differential systems. Furthermore, applications to differential systems of Emden–Fowler type and to linear differential systems are presented, and two specific examples are given.

Authors

  • Ch. G. PhilosDepartment of Mathematics
    University of Ioannina
    P.O. Box 1186
    451 10 Ioannina, Greece
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image